8/23–4 milligrams–day 10

Woke feeling awful.

Took thyroid before v.  At the wrong time, in other words.  While taking v. at 630 tends to give me an hour more solid rest.  V. at 730 makes me groggy in the morning.
Also more than usual death stuff and creepy feelings about other people, and thoughts of death, as well as….how long a past I now have..Not much to look forward to…
But Carol reminded me that in the last cycle of a drop in dose I felt this way…pretty hopeless–around 10 days out from the reduction.  At this point last time, I wasn’t sure I could make a reduction.  Let’s see: I have M, Tu, Wed, and Thurs before I drop again.  Perhaps I will feel better by then.
Had a dream with some violence, though can’t remember details.  But I thrashed about a bit in the sheets.
Also I just ached a lot.  The whole morning it seemed as I moved about I was constantly muttering shit! or fuck!  It’s as if the withdrawal magnifies every ache or pain, and my whole body wants to convulse or something.  Like when you stub your toe and your whole body seizes up for a second or two….
Aches in the buttocks and legs primarily.
My computer is taking forever (three days, it says) to restore my files from the old busted computer….
So what…I am in no rush

Leave a Reply

Your email address will not be published.

*